# SDR USAA2011090700006

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N451UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24934
- Aircraft time: 56,430 hours, 37,158 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT OVERWING EXIT SIGN IS BROKEN - KEEPS FALLING DOWN.  MAINTENANCE REPLACED EXIT SIGN LENS.
